Hello good doctor I messaged you before and I understand you are busy. I am 22 years old and I have begun to notice a little bit of hair loss. The hair seems to be thinning out. I have started taking 0.5mg of Propecia today, I experienced some side effects with the 1 mg dont know if they were psychological or physiological in nature. My doctor recommended it but didn’t do any tests like the miniaturization one you mentioned.
I respect your experience and was hoping to send you some pictures so you could give me your expertise in this manner.
I couldn’t say whether what you experienced is from the power of suggestion or if the Propecia had a physiological impact. That being said, the psychological aspect can be powerful (see Are Propecia Side Effects Just In My Head?). Half a dose is better than no dose at all. Half a dose works about 80% as well as a full dose. Hopefully that will help with the side effects you experienced.
I have written extensively about the value of establishing a metric for the degree of miniaturization for both diagnosis and follow-up treatment. Unfortunately, some doctors are lazy and do not establish this baseline.
If you’d like to send photos, please email them to the address on the Contact page (and reference this post when sending).